# SDR DALA2019061903657

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,657 hours, 37,985 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 TIRE BLOWN ON LANDING WITH BRAKES SYS 1 FAULT / BRAKES AUTO BRK FAULT ECAM WARNING. FIRE EMERGENCY WAS AT THE SCENE WITH LOCAL MAINTENANCE, AIRCRAFT TOWED TO THE GATE.   FOUND CONNECTOR TO # 3 WHEEL NORMAL BRAKE SERVO VALVE (16GG) OFF THE VALVE AND DANGLING ON THE RT MLG LEG. RE-CONNECTED CONNECTOR, RESET BSCU, REPLACED #3 AND #4 WHEEL ASSY. TESTED ANTI-SKID SYSTEM NORMAL.
